# SDR IPXA2025080855599

- Difficulty date: July 16, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: B53774193002
- Condition: Corroded
- Location: Ceiling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STR - Z100 - AFT CARGO FR 54.2 RH HORIZONTAL CEILING SUPPORT IS CORRODED AT FASTENER HOLES INSTALLED CEILING SUPPORT AT AFT CARGO FR54.2 R/H. IAW A300-600 SRM 51-40-21.
